Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello everyone.

In January I started a long term low dose course of tane. I started on 20mg daily for the 1st 8 weeks and was then upped it to 40mg daily which I am still on today and will be on untill I hit cumulative dose next month.

Anyway, by the end of week 15 I was clear and never got one single spot until about 2 weeks ago! Recently I have started getting small whiteheads around my chin and neck, maybe only once a week and they are very small, nothing like the whiteheads prior to tane. Anyway,this has got me thinking has tane wore off? Has my body got to use to 40mg daily? Should I up it to 60mg daily? I am very concerned that my body can still produce whiteheads even when Im on 40mg daily and using salacylic acid once daily and drinking 2 litres of water a day, how is acne even possible with all this?

Is this a sign my acne is itching to come back once im off tane?

Link to comment
Share on other sites

I weigh 11 stone but I didnt want to do a full dose course as my acne was quite mild(persistant though,moderate case of constant mild acne that would not cure). Tane is definately wearing off as I noticed today the dryness is going.

Really think I should up to 60mg daily.

Link to comment
Share on other sites

Hello everyone.

In January I started a long term low dose course of tane. I started on 20mg daily for the 1st 8 weeks and was then upped it to 40mg daily which I am still on today and will be on untill I hit cumulative dose next month.

Anyway, by the end of week 15 I was clear and never got one single spot until about 2 weeks ago! Recently I have started getting small whiteheads around my chin and neck, maybe only once a week and they are very small, nothing like the whiteheads prior to tane. Anyway,this has got me thinking has tane wore off? Has my body got to use to 40mg daily? Should I up it to 60mg daily? I am very concerned that my body can still produce whiteheads even when Im on 40mg daily and using salacylic acid once daily and drinking 2 litres of water a day, how is acne even possible with all this?

Is this a sign my acne is itching to come back once im off tane?

No, accutane continues to work for ussually at least a few weeks after you finish accutane. Although, this doesn't mean you shouldn't go see your derm and get something such as differin to make sure you can keep it under control.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×